# SDR AALA20140621018

- Difficulty date: June 21, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 53,264 hours, 6,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4166215
- Condition: Not Seated
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 DOOR EXTERIOR EXIT EMER LIGHT INOPERATIVE.  RESEATED LAMP FOR RT NR 3 DOOR EXTERIOR EMER LAMP.  OPERATIONS CHECKED NORMAL.
